An analytical solution to the problem of seepage into counterfort drains

Bromhead, E. N. (1984) An analytical solution to the problem of seepage into counterfort drains. Canadian Geotechnical Journal (CGJ), 21(4), pp. 657-662. ISSN (print) 1208-6010

Full text not available from this archive.
Item Type: Article
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 10 Jun 2011 15:12
Last Modified: 10 Jun 2011 15:12
URI: http://eprints.kingston.ac.uk/id/eprint/14811

Actions (Repository Editors)

Item Control Page Item Control Page